Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 115 found articles
 
 
  A dynamical property for planar homeomorphisms and an application to the problem of canonical position around an isolated fixed point
 
 
Title: A dynamical property for planar homeomorphisms and an application to the problem of canonical position around an isolated fixed point
Author: Bonino, Marc
Appeared in: Topology
Paging: Volume 40 (2001) nr. 6 pages 17 p.
Year: 2001
Contents:
Publisher: Elsevier Science Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 115 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands